# SDR CA080218001

- Difficulty date: February 16, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,206 hours
- Engine: Ge CF348C5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 90004433
- Condition: Faulty
- Location: Anti Skid Sys
- Part time: 8,195 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, CREW RECEIVED IB ANTI-SKID CAUTION MESSAGE. AFTER TAXIING CLEAR OF ACTIVE RUNWAY IT WAS DETERMINED BOTH LT MAIN TIRES FLAT. MAINT FOUND MDC FAULT CODES INDICATED FAULTY ASCU. ASCU REPLACED, AXLE INSP. FOR OVERTEMP AND TIRES REPLACED. FUNCTION CHECKS C/O WITH NO FURTHER FAULTS. (TC NR 20080218001)
